# SDR 07FDEA04647

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 39,558 hours, 26,925 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Airstair Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED IN FLIGHT AT FL330.  LIGHT WENT OUT AT 10000 FT ENGINE ANTI-ICE WAS OPEN WHEN AFT AIRSTAIR LIGHT WAS ON.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-B CATEGORY: C .    10-30-07
